Arrêt de service programmé du vendredi 10 juin 16h jusqu’au lundi 13 juin 9h. Pour en savoir plus
Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Distortion control of conjugacies between quadratic polynomials

Abstract :

We use a new type of distortion control of univalent functions to give an alternative proof of Douady-Hubbard’s ray-landing theorem for quadratic Misiurewicz polynomials. The univalent maps arise from Thurston’s iterated algorithm on perturbation of such polynomials.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03031598
Contributeur : Okina Univ Angers Connectez-vous pour contacter le contributeur
Soumis le : lundi 30 novembre 2020 - 15:20:39
Dernière modification le : mercredi 20 octobre 2021 - 03:18:57

Lien texte intégral

Identifiants

Collections

Citation

Guizhen Cui, Lei Tan. Distortion control of conjugacies between quadratic polynomials. Science China Mathematics, Science China Press, 2010, 53 (3), pp.625 - 634. ⟨10.1007/s11425-010-0041-7⟩. ⟨hal-03031598⟩

Partager

Métriques

Consultations de la notice

7